# SDR ABXA20140915310

- Difficulty date: September 15, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 433,372 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T151033
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO WING TE RIB AT WS 433 UPPER CHORD CORRODED AROUND NUTPLATES ON INBD SIDE.  R & R CHORD IAW SRM 51-40-02.  L2 CORROSION, PN 113T1510-33, PART NAME UPPER CHORD, SN NSN, LOCATION FROM 433 TO 433.  ACFT WAS GNDED.
